# SDR CA030409005

- Difficulty date: January 31, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna P210N
- Aircraft time: 1,628 hours
- Engine: Cont TSIO520AF
- Propeller: Mcauly D3A34C402
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643989
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION A SMALL AMOUNT OF ALUMINIUM WAS FOUND IN THE OIL FILTER. CYLINDERS WERE REMOVED FROM THE ENGINE TO INVESTIGATE THE SOURCE OF THE FILTER CONTAMINATION. IT WAS FOUND THAT THE NR 2 MAIN BEARING HAD SHIFTED FORWARD AND WAS LOOSE CAUSING WEAR IN THE CRANKCASE NR 2 MAIN BEARING SUPPORT.
